# SDR IPXA09657964

- Difficulty date: November 26, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 233N3219300
- Part serial: D00115
- Condition: Defective
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS INOP.  REMOVED & REPLACED OVERHEAD EMERGENCY LIGHT CONTROL PANEL.  OPS CHECKED GOOD PER MM 33-54-08-4.
